MAUDE Adverse Event Report: CORIN LTD TRINITY-I; TRINITY-I ACETABULAR SHELL

CORIN LTD TRINITY-I; TRINITY-I ACETABULAR SHELL
Model Number 321.03.350
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, whether the revising surgeon have any thoughts about what may have been causing the instability and an update on the patient following the revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the cup, cocr liner, ecima insert and biolox delta ceramic head after approximately 5 years and 9 months due to instability.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary, whether the revising surgeon have any thoughts about what may have been causing the instability and an update on the patient following the revision, was requested in order to progress with the investigation of this event, however, not all information could be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and thus the root cause of the reported instability could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY-I
Common Device Name
TRINITY-I ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22126222
Report Number9614209-2025-00509
Device Sequence Number15276917
Product Code LZO
UDI-Device Identifier05055343870600
UDI-Public05055343870600
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2024
Device Model Number321.03.350
Device Catalogue NumberNOT APPLICALE
Device Lot Number426477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.2810, 436928; BIOLOX DELTA CERAMIC HEAD: 104.2810, 436928; TRINITY DM COCR LINER: 321.03.536, 422544; TRINITY DM COCR LINER: 321.03.536, 422544; TRINITY DM ECIMA INSERT: 325.03.040, 421164; TRINITY DM ECIMA INSERT: 325.03.040, 421164
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale